# SDR CA130625004

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft time: 4,265 hours
- Engine: Cont IO550D
- Propeller: Mcauly B2A34C205
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C35391P
- Condition: Cracked
- Location: Spinner
- Part time: 879 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING SPINNER FOR INSPECTION, CRACK FOUND ON OUTER FLANGE OF SPINNER BULKHEAD.
